My Dad has been having zometa lV treatments for about 4 months now. After about 3 days after the treatment he gets very ill and ends up in and out of the hospital until about a week before its time for another treatment. Then its the same thing all over again. Could it be possible he is allergic to Zometa? Has anyone else every expericied this while taking Zometa?
I'm not sure, I get my Tx once a month, I just started had Two TX so far , my first time I got sick that night, and with my 2nd TX about 3 days later I was sick, have not been to the Hospital yet for sickness but from what my nurse told me you can get sick, and it's a normal side effect,and sense I got sick my first night on my 2nd Tx she slowed down the flow so instead of infusing for 15 min.i infused for 25 min. and I got sick 3 days later, I don't think your Father is allergic, if he was He'd be off the drug, if he gets hives or can't breath or swells up those are very serious reactions, if not he's just sensitive to TX like we all are, God Bless and Hang in there
- Zometa Information for Consumers
- Zometa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zometa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2011 • 1 answer
Posted 29 Aug 2011 • 1 answer
Posted 28 Dec 2012 • 1 answer
Posted 6 Jun 2013 • 1 answer
Posted 16 Sep 2013 • 1 answer